Int. J. of Applied Cryptography   »   2010 Vol.2, No.1



Title: Strongly unforgeable ID-based signatures without random oracles


Author: Chifumi Sato, Takeshi Okamoto, Eiji Okamoto


SBI Net Systems Co., Ltd., Sumitomo Ichigaya Bldg., 16th Floor, 1-1 Ichigaya-honmuracho Shinjuku-ku, 162-0845 Tokyo, Japan.
Department of Computer Science, Faculty of Health Sciences, Tsukuba University of Technology, 4-12-7 Kasuga Tsukuba-shi, Ibaraki 305-0821, Japan.
Graduate School of Systems and Information Engineering, University of Tsukuba, 1-1-1 Tennodai Tsukuba-shi, Ibaraki 305-8573, Japan


Abstract: In this paper, we construct a strongly unforgeable ID-based signature scheme in the standard model (or without random oracles), with five signature parameters. The signature size of our scheme is smaller than that of other schemes based on varieties of the Diffie–Hellman (DH) problem or the discrete logarithm problem. The security of the scheme relies on the difficulty solving three problems related to the DH problem and a one-way isomorphism.


Keywords: digital signatures; IBS; ID-based signatures; strong unforgeability; standard models; signature forgery; information security; signature identification; cryptography.


DOI: 10.1504/IJACT.2010.033797


Int. J. of Applied Cryptography, 2010 Vol.2, No.1, pp.35 - 45


Available online: 01 Jul 2010



Editors Full text accessPurchase this articleComment on this article